Integral theorems for large deviations when the Cramer condition is violated
Doklady Akademii Nauk, Tome 180 (1968) no. 2, pp. 279-281
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_2_a5,
author = {A. V. Nagaev},
title = {Integral theorems for large deviations when the {Cramer} condition is violated},
journal = {Doklady Akademii Nauk},
pages = {279--281},
year = {1968},
volume = {180},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_2_a5/}
}
A. V. Nagaev. Integral theorems for large deviations when the Cramer condition is violated. Doklady Akademii Nauk, Tome 180 (1968) no. 2, pp. 279-281. http://geodesic.mathdoc.fr/item/DAN_1968_180_2_a5/